Journal of Emergencies, Trauma, and Shock
Home About us Editors Ahead of Print Current Issue Archives Search Instructions Subscribe Advertise Login 
Users online:735   Print this pageEmail this pageSmall font sizeDefault font sizeIncrease font size   

    Article Cited by others

CASE REPORT

Unilateral mydriasis secondary to ipratropium bromide in a critically ill patient

Santana-Cabrera Luciano, Fernández-Tagarro Ernesto José, del Amo-Nolasco Beatriz, Jaén-Sánchez Nieves, Cáceres-Agra Juan José

Year : 2012| Volume: 5| Issue : 2 | Page no: 199-200

   This article has been cited by
 
1 Anisocoria acuta da ipratropio bromuro: Basta pensarci | [Ipratropium-bromide-induced acute anisocoria]
Giovannini, M., Zamuner, E., Biserna, L., (...), Di Caro, A., Marchetti, F.
Medico e Bambino. 2013; 32(9): 585-587
[Pubmed]  [Google Scholar]
2 Neuro-ophthalmologic side-effects of systemic medications
John H. Pula,Angela M. Kao,Jorge C. Kattah
Current Opinion in Ophthalmology. 2013; 24(6): 540
[Pubmed]  [Google Scholar] [DOI]
3 A diagnostic challenge
Hale Z. Batur Caglayan,Ilksen A. Colpak,Tulay Kansu
Current Opinion in Ophthalmology. 2013; 24(6): 550
[Pubmed]  [Google Scholar] [DOI]
4 Cosmetic Mydriasis
Birgit Köll,Iryna Vynogradova,Josef G. Heckmann
The Journal of Emergency Medicine. 2013;
[Pubmed]  [Google Scholar] [DOI]

 

Read this article